English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear statistical models

Hasselmann, K. F. (1979). Linear statistical models. Dynamics of Atmospheres and Oceans, 3, 501-521. doi:10.1016/0377-0265(79)90029-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-04EA-E Version Permalink: http://hdl.handle.net/21.11116/0000-0006-04EB-D
Genre: Journal Article

Files

show Files
hide Files
:
1-s2.0-0377026579900290-main.pdf (Publisher version), 2MB
Name:
1-s2.0-0377026579900290-main.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Hasselmann, Klaus F.1, Author              
Affiliations:
1MPI for Meteorology, Max Planck Society, ou_913545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1979
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Dynamics of Atmospheres and Oceans
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 Sequence Number: - Start / End Page: 501 - 521 Identifier: ISSN: 0377-0265